# SDR DXTA200701866

- Difficulty date: January 19, 2007
- Submitted: January 20, 2007
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,890 hours, 3,799 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RAISING GEAR , GEAR UNLOCK REMAINED ON HYD PRESS REMAINED ON, STAB MISCOMPARE ILLUMINATED . UPON PULLING HYD CONTROL CB, RT MAIN GEAR LIGHT ILLUMINATED.  TROUBLESHOT TO NOSE GEAR UPLOCK SWITCH P/N 65-430087 S/N N/A. INSTALLED NEW SWITCH. OPS CHECK GOOD. WORK DONE IAW CESSNA 560XL MM CH 32-30-05
